Next Article in Journal
An Iterative Method for Solving a Class of Fractional Functional Differential Equations with “Maxima”
Next Article in Special Issue
Global Dynamics of Certain Mix Monotone Difference Equation
Previous Article in Journal
Extending the Characteristic Polynomial for Characterization of C20 Fullerene Congeners
Previous Article in Special Issue
Solving the Lane–Emden Equation within a Reproducing Kernel Method and Group Preserving Scheme

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 1

Article: A Numerical Solution of Fractional Lienard’s Equation by Using the Residual Power Series Method
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop